| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 december 2025 reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot 2510885: (b)(4) items manufactured and released on 23-jun-2025.Expiration date: 03-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0170 glenosphere - d 39x24.5 (k170452) lot 2507893: (b)(4) items manufactured and released on 16-jun-2025.Expiration date: 02-jun-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:although a precise root cause cannot be established, these events are generally related to insufficient re-establishment of soft tissue tension after surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any manufacturing-related issue.
Event or Problem Description
At about 2 weeks from the primary, the patient came in presenting pain due to a dislocation of the glenoshere from the liner and the cause is unknown.The surgeon revised the metaphysis, and glenosphere to products with the same size, the liner (from +0mm to +6mm) and the short diaphysis (from 8 to 12 size).The surgery was completed successfully.